# SDR CA041118001

- Difficulty date: October 26, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,712 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Part serial: H119731GR
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) A RT BREAKER POINT HOLD DOWN SCREW CAME OUT AND CAUSED THE ENGINE TO RUN ROUGH, INTERMITTENTLY.  THE MAG WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
